MAUDE Adverse Event Report: Stryker GmbH IMN Instruments - Locking Drill D4.2x360mm; Orthopedic manual surgical instrument

Stryker GmbH IMN Instruments - Locking Drill D4.2x360mm; Orthopedic manual surgical instrument
Catalog Number 23514236S
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 06/29/2026
Type of Reportable Event Serious Injury
Event or Problem Description
As reported: "initially, when drilling on the proximal side of the transverse screw, the drill bit came into contact with the nail; the surgeon immediately checked and adjusted the position of the device using a lateral view, and after the drilling was re-started, the proximal screw was inserted without any problems.Next, when drilling the distal elliptical hole, there was again interference with the nail.As with the proximal screw, the surgeon checked and corrected the position using a lateral view, then drilled again; however, the medial cortex was extremely hard, and the drill bit broke when pressure was applied.As the drill bit remained embedded in the bone and was deemed impossible to extract, the surgery was completed while the broken drill bit was left in the patient's bone.".
 
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.

Brand Name
IMN Instruments - Locking Drill D4.2x360mm
Common Device Name
Orthopedic manual surgical instrument
Manufacturer (Section D)
Stryker GmbH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
Stryker Trauma GmbH
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
+1(201)831-5000
MDR Report Key50061362
Report Number0008031020-2026-00914
Device Sequence Number18478964
Product Code LXH
UDI-Device Identifier07613327350241
UDI-Public07613327350241
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K190402
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 07/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number23514236S
Device Lot NumberK19CC1F
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 06/29/2026
Initial Report FDA Received Date07/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age68 YR
Patient SexMale
Patient Weight220 LB